# SDR CA130416010

- Difficulty date: April 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8315
- Aircraft time: 17,850 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, THE ACFT WAS IN CLIMB WHEN PILOTS GOT A LOW OIL PRESSURE WARNING FOLLOWED BY A DROP IN OIL PRESSURE ON THE INDICATOR.  WHEN THE PRESSURE DROPPED BELOW 50 PSI, THE PILOTS PERFORMED A COMMANDED IFSD AND CONTINUED TO THE PLANNED DESTINATION WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED. FOLLOWING TROUBLESHOOTING WITH LOCAL FSR, IT WAS DETERMINED THAT THE CORE ENGINE NEEDS TO BE REMOVED FOR REPAIR.
